# SDR DALA2019022091077

- Difficulty date: February 18, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 80,386 hours, 21,314 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1540-1560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6803 CORROSION ON STR. 18L, BETWEEN STA 1540 TO 1560, JUST BELOW CUSP WEB. CORRECTIVE ACTION: REMOVED CORROSION AND FOUND AREA TO BE OUT OF LIMITS REF SRM. FABRICATED REPAIR AND INSTALLED IAW SRM. (0950598)
